# SDR QXEA2013111001488

- Difficulty date: November 10, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 29,286 hours, 30,317 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blowout Panel
- Condition: Dislodged
- Location: Cargo Bulkhead
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE AFTER TAKEOFF.  RETURNED TO FIELD.  LANDING UNEVENTFUL.   FOUND AFT CARGO BULKHEAD BLOW OUT PANEL DISLODGED REINSTALLED BLOW OUT PANEL IAW AMM TASK 25-52-07-400-802.  GROUND RUN ACFT FOR GOUND PRESSURIZATION CHECK IAW AMM TASK 21-00-00-863-801.  OPS TESTED,  PRESSURIZATION NORMAL.  RETURNED TO SERVICE.
